MAUDE Adverse Event Report: OSSUR HF RHEO KNEE XC; PROSTHETIC KNEE

OSSUR HF RHEO KNEE XC; PROSTHETIC KNEE
Model Number RKNXC0003
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was walking in the kitchen, took a hard fall and broke her ankle.She believes the knee felt as though it locked up but was not sure because it happened so fast.
 
Event or Problem Description
The patient was walking in the kitchen, took a hard fall and broke her ankle.
 
Additional Manufacturer Narrative
When the patient was walking in the kitchen she took a hard fall and broke her ankle.The patient did not report any other issues leading up to the fall and had been comfortably wearing the knee daily for approx 3 months.

Brand Name
RHEO KNEE XC
Common Device Name
PROSTHETIC KNEE
Manufacturer (Section D)
OSSUR HF
grjothals 1-5
reykjavik, 110
IC  110
Manufacturer Contact
katla axelsdottir
grjothals 1-5
reykjavik, 110
IC   110
MDR Report Key13480477
Report Number3003764610-2022-00001
Device Sequence Number12074006
Product Code ISW
UDI-Device Identifier05690977467804
UDI-Public05690977467804
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRKNXC0003
Device Catalogue NumberRKNXC0003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer01/11/2022
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date03/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown